# SDR SWAA2021060833161

- Difficulty date: November 30, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 947; RBL 25; WL 179 SIDEWALL SUPPORT ANGLE HAS CORROSION. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 947; RBL 25 SIDE WALL SUPPORT ANGLE ORIGINAL MATERIAL THICKNESS .080 LOSS OF .001 WITH .079 REMAINING IS OUT OF LIMITS DUE TO NO PUBLISHED LIMITS ACCOMPLISHED AAR EA 200542 REV IR AND SWA W/I NO; NO 20-153-02421 REV IR TO BLEND AND LEAVE AS IS P/N 149A8118-27
